# SDR UIEA2020040600708

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 75,888 hours, 12,564 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 391140401B
- Part serial: EM19792
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

N416MC REQUESTED TO RETURN TO AMS TO TROUBLESHOOT DEFERRED APU BECAUSE OF SCHEDULE AND GROUND SUPPORT EQUIPMENT AVAILABLE AT RIX, OAI. FLIGHT OPERATION REQUEST.( TROUBLESHOOTING CARRIED OUT PER FIM FOR CMC FAULT 49091. CHECKED INLET PLENUM FOR OBSTRUCTIONS FOUND. CHECKED CHIP DETECTORS. FOUND SATISFACTORY. REPLACED N1 SPEED SENSOR IAW AMM 49-61-02. REPLACED DIVERTER VALVE IAW AMM 49-52-04 (OFF PART: PN 3900430, SN F55969), REPLACED APU FUEL FILTER IAW AMM 49-31-00 (OFF PART: PN ACB881F25, NSN). APU OPS CHECK SATISFACTORY IAW AMM 49-11-00. )
